RULES OF INFERENCE WITH PARAMETERS FOR INTUITIONISTIC LOGIC

Тип публикации: статья из журнала

Год издания: 1992

Идентификатор DOI: 10.2307/2275439

Аннотация: An algorithm recognizing admissibility of inference rules in generalized form (rules of inference with parameters or metavariables) in the intuitionistic calculus H and, in particular, also in the usual form without parameters, is presented. This algorithm is obtained by means of special intuitionistic Kripke models, which are constructed for a given inference rule. Thus, in particular. the direct solution by intuitionistic techniques of Friedman's problem is found. As a corollary an algorithm for the recognition of the solvability of logical equations in H and for constructing some solutions for solvable equations is obtained. A semantic criterion for admissibility in H is constructed.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SYMBOLIC LOGIC

Выпуск журнала: Vol. 57, Is. 3

Номера страниц: 912-923

ISSN журнала: 00224812

Место издания: CHAMPAIGN

Издатель: ASSN SYMBOLIC LOGIC INC

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.